Title: Chaotic Scattering of Microwaves.
Authors: KOTTOS T.SMILANSKY U.FORTUNY JoaquimNESTI Giuseppe
Citation: Radio Science vol. 34 no. 4 p. 747-758
Publication Year: 2000
JRC N°: JRC19623
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC19623
Type: Articles in periodicals and books
Abstract: Abstract not available
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.